A 28-year-old male asked:
Disclaimer

can gaviscon cause diarrhea?

1 doctor answer
Dr. Marsha Davis
28 years experience Internal Medicine
Would be: Very unusual. Have never seen it in either my pharmacy or medical career. But one thing I have learned, is never say never!
Answered on Sep 18, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 29-year-old female asked:
Dr. Robert Jackson
43 years experience Dermatology
Call: Call your doctor back to find out what you should do.
1
1 thank
A 42-year-old male asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Abdominal pain: There is not enough information about your abdominal pain and vomiting in order to make a differential diagnosis. Testicular shrinkage is nonspecific. ... Read More
A 36-year-old member asked:
Dr. Melissa Gowans
21 years experience Pediatrics
Long list: Osmotic, secretory or exudative?Running a possible list of causes for diarrhea: Acute gastroenteritis (viral or bacterial infection),food intolerance/ ... Read More
A 37-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
It is an antacid: Sodium bicarbonate (sodium bicarbonate) (baking soda) acts as an antacid. It shouldn't cause diarrhea.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month